# SDR AALA201804189024

- Difficulty date: April 14, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 52,719 hours, 22,025 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LEFT INBOARD FLASHLIGHT IS TEST FLASHING RED.  REPLACED AFT LEFT INBOARD FLASHLIGHT BATTERY IAW AMM 25-64-00.
